MathSciNet Relay Station
MathSciNet bibliographic data
MR2493168 (2009m:35375) 35Q35 (35D05 76D07)
Çeşmelioğlu, A.; Rivière, B. Analysis of time-dependent Navier-Stokes flow coupled with Darcy flow. J. Numer. Math. 16 (2008), no. 4, 249–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement